skip to main content
Tipo de recurso Mostra resultados com: Mostra resultados com: Índice

On the existence of nonclassical symmetries of partial differential equations

Grundland, A. M. ; Tafel, J.

Journal of Mathematical Physics, March 1995, Vol.36(3), pp.1426-1434 [Periódico revisado por pares]

Texto completo disponível

Citações Citado por
  • Título:
    On the existence of nonclassical symmetries of partial differential equations
  • Autor: Grundland, A. M. ; Tafel, J.
  • É parte de: Journal of Mathematical Physics, March 1995, Vol.36(3), pp.1426-1434
  • Descrição: Relations between determining equations for nonclassical symmetries of Bluman and Cole and integrability conditions of differential equations supplemented by invariance conditions are studied. It is shown that every system of equations with p independent variables admits p ‐dimensional groups of such symmetries. Nonclassical symmetries of the eikonal equation in a curved space are investigated. They are related to shear‐free congruences of null geodesics.
  • Idioma: Inglês

Buscando em bases de dados remotas. Favor aguardar.